# SDR SIMA20210226001

- Difficulty date: February 26, 2021
- Submitted: February 28, 2021
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 39,971 hours, 35,152 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AND RH OVER WING EMERGENCY EXIT LIGHTS INOP-C/A-RAR #4 BATTERY AND CHARGER ASSEMBLY IAW W/C 33-700-19. OPC GOOD IAW W/C 33-700-17
